# SDR ASAA0956204

- Difficulty date: July 17, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 11,297 hours, 3,584 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727d-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF CORROSION FOUND ON FLOOR TO SIDEWALL SUPPORT LBL 23 FROM STA 727D+10 787.  REMOVED AND REPLACED FLOOR TO SIDEWLL SUPPORT.
